On sets of completely uniform convergence

Paolo Maurizio Soardi; Giancarlo Travaglini

Colloquium Mathematicae (1981)

  • Volume: 45, Issue: 2, page 317-320
  • ISSN: 0010-1354

How to cite


Paolo Maurizio Soardi, and Giancarlo Travaglini. "On sets of completely uniform convergence." Colloquium Mathematicae 45.2 (1981): 317-320. <http://eudml.org/doc/264958>.

author = {Paolo Maurizio Soardi, Giancarlo Travaglini},
journal = {Colloquium Mathematicae},
keywords = {UC-set; Sidon set},
language = {eng},
number = {2},
pages = {317-320},
title = {On sets of completely uniform convergence},
url = {http://eudml.org/doc/264958},
volume = {45},
year = {1981},

AU - Paolo Maurizio Soardi
AU - Giancarlo Travaglini
TI - On sets of completely uniform convergence
JO - Colloquium Mathematicae
PY - 1981
VL - 45
IS - 2
SP - 317
EP - 320
LA - eng
KW - UC-set; Sidon set
UR - http://eudml.org/doc/264958
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.